[Acute myopathy during treatment of status asthmaticus].
Аннотация
Two patients with chronic pulmonary disease, a woman of 38 and a man of 54 years old, who had developed a status asthmaticus, had difficulties being weaned from artificial ventilation. They suffered from an acute myopathy caused by a combination of high-dose corticosteroids and muscle relaxants (pancuronium, vecuronium). This acute myopathy is characterised by generalised flaccid quadriplegia with muscle atrophy and areflexia, difficulties being weaned from artificial ventilation, myoglobinuria and high levels of creatine kinase activity in serum. The prognosis is good; almost complete recovery occurs. Muscle biopsy may reveal necrotising myopathy and occasionally, selective loss of thick myofilaments.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.